# SDR UPS203091

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE FORWARD CENTER CHORD AT STATION 1342 AND WL 250.  MAINTENANCE REMOVED AND REPLACED THE CHORD IAW SRM 51-10-1, 51-30-2 AND UPS EO 727-5530-4601B.
